# SDR ASAA9910230

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Row 12
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 65, THE EMERGENCY EXIT LIGHT RECEIVER AT ROW 12 WAS FOUND TO BE INOPERATIVE.  REPLACED RECEIVER AND LIGHTS OPERATED NORMALLY.  (M)
